# SDR AALA970017

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN DAMAGE, DENT WITH SHARP CREASE AND WITH CRACK, STR 23R - STA 1050.  INSTALLED DOUBLER REF 53-30-3. TST:  55,616 HOURS.  CYCLES, 36,623.  (X)
